Alert archive / Colorado / Snow Squall Warnings in 2019
Snow Squall Warning 4, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this snow squall warning at Dec 14, 2019, 2:35 PM MST for 4 counties in Colorado. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 14, 2019, 2:35 PM MST (21:35 UTC)
- Expired
- Dec 14, 2019, 3:30 PM MST
- In force
- 55 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
Counties Logan County, CO, Morgan County, CO, Washington County, CO, Weld County, CO
The radar
The Denver radar (KFTG), 132 km from the middle of the area, began a volume at 21:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 9.6 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1640 m above ground
- 0-6 km bulk shear
- 106 kt
- 0-1 km storm-relative helicity
- 180 m²/s²
- 0-3 km storm-relative helicity
- 308 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
641
WWUS55 KBOU 142137
SQWBOU
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Snow Squall Warning
National Weather Service Denver CO
235 PM MST Sat Dec 14 2019
COC075-087-121-123-142230-
/O.NEW.KBOU.SQ.W.0004.191214T2135Z-191214T2230Z/
Weld CO-Morgan CO-Washington CO-Logan CO-
235 PM MST Sat Dec 14 2019
The National Weather Service in Denver Colorado has issued a
* Snow Squall Warning for...
East Central Weld County in northeastern Colorado...
Northern Morgan County in northeastern Colorado...
Northeastern Washington County in northeastern Colorado...
Southwestern Logan County in northeastern Colorado...
* Until 330 PM MST.
* At 235 PM MST, a dangerous snow squall was located along a line
extending from near Gill to Willard, or along a line extending from
11 miles east of Greeley to 14 miles west of Sterling, moving east/
southeast at 40 mph.
HAZARD...Extremely poor visibility in heavy snow.
SOURCE...Radar indicated.
IMPACT...Dangerous life-threatening travel.
* This includes Interstate 76 between mile markers 66 and 122.
Locations impacted include...
Fort Morgan, Brush, Log Lane Village, Merino, Hillrose, Prewitt
Reservoir, Antelope Springs, Gill, Weldona, Atwood, Jackson
Reservoir, Willard, Barnesville, Orchard, Burdett, Snyder, Lone Star,
Goodrich and Riverside Reservoir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Consider avoiding or delaying travel until the snow squall passes
your location. If you must travel, use extra caution and allow extra
time. Rapid changes in visibility and slick road conditions may lead
to accidents.
Wet roadways will quickly freeze. Roads, bridges, and overpasses will
become slick and dangerous. Slow down and be prepared for sudden loss
of traction.
&&
LAT...LON 4046 10278 4035 10278 4035 10280 4033 10279
4022 10401 4048 10460 4062 10330
TIME...MOT...LOC 2135Z 282DEG 37KT 4047 10452 4055 10347
$$
BARJENBRUCH2 follow-up statements
704
WWUS55 KBOU 142211
SQWBOU
Snow Squall Warning
National Weather Service Denver CO
311 PM MST Sat Dec 14 2019
COC123-142221-
/O.CAN.KBOU.SQ.W.0004.000000T0000Z-191214T2230Z/
Weld CO-
311 PM MST Sat Dec 14 2019
...THE SNOW SQUALL WARNING FOR CENTRAL WELD COUNTY IS CANCELLED...
The snow squall which prompted the warning has moved out of the
warned area. Therefore, the snow squall warning has been cancelled.
LAT...LON 4046 10278 4035 10278 4035 10280 4033 10279
4025 10369 4041 10368 4051 10316
TIME...MOT...LOC 2211Z 282DEG 37KT 4040 10406 4047 10301
$$
COC075-087-121-142230-
/O.CON.KBOU.SQ.W.0004.000000T0000Z-191214T2230Z/
Morgan CO-Washington CO-Logan CO-
311 PM MST Sat Dec 14 2019
...A SNOW SQUALL WARNING REMAINS IN EFFECT UNTIL 330 PM MST FOR
NORTHEASTERN MORGAN...NORTHEASTERN WASHINGTON AND SOUTH CENTRAL LOGAN
COUNTIES...
At 311 PM MST, a dangerous snow squall was located along a line
extending from near Jackson Reservoir to 7 miles north of Burdett, or
along a line extending from 16 miles northwest of Fort Morgan to 15
miles southeast of Sterling, moving east at 45 mph.
HAZARD...Extremely poor visibility heavy snow.
SOURCE...Radar indicated.
IMPACT...Dangerous life-threatening travel.
This includes Interstate 76 between mile markers 87 and 114.
Locations impacted include...
Brush, Hillrose, Prewitt Reservoir, Snyder, Lone Star and Burdett.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Consider avoiding or delaying travel until the snow squall passes
your location. If you must travel, use extra caution and allow extra
time. Rapid changes in visibility and slick road conditions may lead
to accidents.
Wet roadways will quickly freeze. Black ice will cause roads, bridges
and overpasses to become slick and dangerous. Slow down and be
prepared for sudden loss of traction.
&&
LAT...LON 4046 10278 4035 10278 4035 10280 4033 10279
4025 10369 4041 10368 4051 10316
TIME...MOT...LOC 2211Z 282DEG 37KT 4040 10406 4047 10301
$$
KRIEDERMAN608
WWUS55 KBOU 142233
SQWBOU
Snow Squall Warning
National Weather Service Denver CO
332 PM MST Sat Dec 14 2019
COC075-087-121-142242-
/O.EXP.KBOU.SQ.W.0004.000000T0000Z-191214T2230Z/
Morgan CO-Washington CO-Logan CO-
332 PM MST Sat Dec 14 2019
...THE SNOW SQUALL WARNING FOR NORTHEASTERN MORGAN...NORTHEASTERN
WASHINGTON AND SOUTH CENTRAL LOGAN COUNTIES HAS EXPIRED...
The snow squall which prompted the warning has weakened slightly.
Therefore, the snow squall warning has been allowed to expire. Roads
may become slushy, so travelers should still remain alert for
adverse driving conditions.
LAT...LON 4046 10278 4035 10278 4035 10280 4033 10279
4025 10369 4041 10368 4051 10316
TIME...MOT...LOC 2232Z 282DEG 37KT 4036 10383 4043 10278
$$
BARJENBRUCHWhat forecasters said that day
The local office's own words before this snow squall warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this snow squall warning went out at Dec 14, 2:19 PM MST, 16 minutes earlier.
Area forecast discussion, Dec 14, 2:19 PM MST, 16 minutes before
Area Forecast Discussion National Weather Service Denver/Boulder CO 219 PM MST Sat Dec 14 2019 .SHORT TERM...(This evening through Sunday) Issued at 134 PM MST Sat Dec 14 2019 For this afternoon, moderate to heavy snow continues in the mountains with enhanced bands of locally heavy snow spreading out across the urban corridor and adjacent plains in the eastern Larimer, Morgan and Weld counties. Issued a snow squall warning to account for this with accumulating snowfall evident on highway cams. Expect much of this to diminish by this evening. No changes regarding the timing of the heavy snow through this evening. Most of the models show the snow intensity decreasing significantly after midnight. There should be another break in the weather late tonight into early Sunday. Latest models runs continue to drag the last part of this system further south during the day Sunday. The upper level jet will shift to the east of the state with a weaker zonal flow aloft. Another area of enhanced snowfall is progged to lift south to north into the forecast area mid morning Sunday and continue into afternoon. Snow for the Denver area continues to trend towards decreasing forecast amounts. Several runs do not even forecast snow in the Denver area. Best chance will be south of Interstate 70. Some concern of moderate snowfall for Park County however. Will issues a Winter Weather Advisory for South Park Sunday through Sunday evening. .LONG TERM...(Sunday night through Saturday) Issued at 134 PM MST Sat Dec 14 2019 By Sunday evening the upper trough will be closing in on the four corners region with flow turning more southwesterly over Colorado. Drier air will be moving in decreasing snow chances from the North to the South. Areas south of I-70 will continue to see light snow into the early morning hours on Monday as the upper trough and better jet dynamics push southeast. There is little respite as a weak shortwave embedded in the upper level WNW flow will push in during the day Monday bringing another round of light snow to the northern and central mountains. This will be more orographic-based as there is no jet support with it. Amounts will be on the lighter side with just an additional 1-3 inches across the higher elevations by Monday evening. The plains will remain dry with only a slight chance of light snow for areas south of I-70 along the Palmer Divide with weak upslope and minimal moisture. An additional trace to 1 inch is possible for those areas. Conditions will remain cool with highs staying right around freezing on the plains and teens to in the high country. On Tuesday, upper level flow will turn more northerly and dry air will push in bringing snow to an end across the region. With the clearing Monday night into Tuesday lows will drop into the single digits across the lower elevations with below zero for the higher terrain and mountain valleys. Tuesday will be a slow warm up with the cold air inversions in place, but highs are expected to climb into the upper 30s to lower 40s under mostly sunny skies. By mid-week an upper level ridge will build in bringing dry conditions Wednesday with temperatures warming into the upper 40s and possibly 50s. For Thursday, models start to diverge on the speed of an upper level trough that is forecasted to move onshore into California by Wednesday morning. The GFS has the system moving much faster than the EC and the low center further north. Both models show minimal moisture so will maintain a slight chance of snow for the higher mountains Thursday. The plains should remain dry but with some CAA temperatures will be a tad cooler than Wednesday. && .AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon) Issued at 134 PM MST Sat Dec 14 2019 VFR will prevail however could see ILS/MVFR ceiling and/or visibility restrictions with snow showers bands developing over the plains this afternoon. This is expected to remain north of Denver and should not impact the terminals, but will keep a close eye on it. Enhanced snow bands in eastern Larimer and Weld counties 2-3 inches of snowfall in 1-2 hrs. High Resolution models show most of the diminishing by this evening. Northwest winds will persist through early this evening then decrease and transition closer to drainage overnight. Next chance of snow will be Sunday afternoon, but expect accumulating snowfall to stay south of I-70. && .BOU WATCHES/WARNINGS/ADVISORIES... Winter Weather Advisory from 8 AM Sunday to midnight MST Sunday night for COZ037. Winter Storm Warning until 11 PM MST this evening for COZ031-033- 034. && SHORT TERM...Cooper LONG TERM...Bowen AVIATION...Cooper
Hazardous weather outlook, Dec 14, 10:10 AM MST, 4 hours 25 minutes before
Hazardous Weather Outlook National Weather Service Denver/Boulder CO 1010 AM MST Sat Dec 14 2019 COZ030>051-151715- Jackson County Below 9000 Feet- West Jackson and West Grand Counties Above 9000 Feet- Grand and Summit Counties Below 9000 Feet- South and East Jackson/Larimer/North and Northeast Grand/ Northwest Boulder Counties Above 9000 Feet- South and Southeast Grand/West Central and Southwest Boulder/ Gilpin/Clear Creek/Summit/North and West Park Counties Above 9000 Feet-Larimer and Boulder Counties Between 6000 and 9000 Feet- Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear Creek/Northeast Park Counties Below 9000 Feet- Central and Southeast Park County- Larimer County Below 6000 Feet/Northwest Weld County- Boulder And Jefferson Counties Below 6000 Feet/West Broomfield County- North Douglas County Below 6000 Feet/Denver/West Adams and Arapahoe Counties/East Broomfield County- Elbert/Central and East Douglas Counties Above 6000 Feet- Northeast Weld County-Central and South Weld County-Morgan County- Central and East Adams and Arapahoe Counties- North and Northeast Elbert County Below 6000 Feet/North Lincoln County- Southeast Elbert County Below 6000 Feet/South Lincoln County- Logan County-Washington County-Sedgwick County-Phillips County- 1010 AM MST Sat Dec 14 2019 ...STRONG WINDS AND HEAVY SNOW IN THE MOUNTAINS THROUGH THIS EVENING... This hazardous weather outlook is for northeast and north central Colorado. .DAY ONE...Today and Tonight Moderate to heavy snow will continue in the mountains today before tapering off shortly before midnight. Travel in the mountains will be hazardous due to snow rates between one to two inches per hour along with blowing snow and gusty winds, especially this afternoon and evening. Travel will begin to improve after midnight tonight. Across the urban corridor and northeast plains, another round of isolated to scattered light snow showers will be possible during the late afternoon and evening. Minor accumulations, ranging from just a trace to under one half inch, will be possible. .DAYS TWO THROUGH SEVEN...Sunday through Friday Another system will move through Colorado during the day on Sunday lasting through Sunday night. This system will bring moderate snow to the central mountains of Colorado while the far northern mountains will see light amounts. Areas of light snow will fall across the urban corridor and plains with some moderate snow possible over the southern Foothills, Palmer divide and South Park. Snow amounts across the Denver metro area will range from 1 to 3 inches. For Monday through Wednesday it will be dry except for a chance of light snow in the mountains on Monday. Temperatures will start out cool on Monday and increase into the 40s by mid-week. .SPOTTER INFORMATION STATEMENT... Snowfall reports from spotters will be appreciated.
In the hours before
Local storm report, Dec 14, 11:11 AM MST, 3 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
1111 AM MST SAT DEC 14 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1057 AM SNOW 2 E ESTES PARK 40.38N 105.48W
12/14/2019 M2.3 INCH LARIMER CO PUBLIC
1014 AM SNOW 2 SE BRECKENRIDGE 39.48N 106.03W
12/14/2019 M17.2 INCH SUMMIT CO TRAINED SPOTTER
STORM TOTAL SINCE 7 PM DEC 11.
0958 AM SNOW 1 W ASPEN SPRINGS 39.83N 105.50W
12/14/2019 M5.0 INCH GILPIN CO PUBLIC
STORM TOTAL SINCE THURSDAY NIGHT.
0834 AM SNOW 2 NE ESTES PARK 40.39N 105.50W
12/14/2019 E3.0 INCH LARIMER CO TRAINED SPOTTER
0800 AM SNOW 3 NW MISHOWAKA 40.72N 105.42W
12/14/2019 M0.3 INCH LARIMER CO COCORAHS
COCORAHS STATION CO-LR-897 LIVERMORE 9.9
WSW.
0800 AM SNOW WILLIAMS FORK RESERVOIR 40.04N 106.20W
12/14/2019 M7.0 INCH GRAND CO CO-OP OBSERVER
CO-OP OBSERVER STATION WIFC2 WILLIAMS FORK
RESERVOIR.
0800 AM SNOW 2 WSW KEYSTONE 39.60N 106.01W
12/14/2019 M9.0 INCH SUMMIT CO COCORAHS
COCORAHS STATION CO-SU-16 DILLON 2.3 SE.
0754 AM SNOW 1 N SUNSHINE 40.08N 105.37W
12/14/2019 M0.8 INCH BOULDER CO COCORAHS
COCORAHS STATION CO-BO-343 JAMESTOWN 2.5
SSE.
0740 AM SNOW 2 W ESTES PARK 40.37N 105.55W
12/14/2019 M1.7 INCH LARIMER CO COCORAHS
COCORAHS STATION CO-LR-1115 ESTES PARK 1.7
W.
0730 AM SNOW 1 NNW GRANT 39.46N 105.68W
12/14/2019 M3.0 INCH PARK CO CO-OP OBSERVER
CO-OP OBSERVER STATION GRTC2 GRANT 1 W.
0700 AM SNOW 1 NNE PINE JUNCTION 39.47N 105.39W
12/14/2019 M0.1 INCH JEFFERSON CO COCORAHS
COCORAHS STATION CO-JF-222 CONIFER 5.7 SW.
0700 AM SNOW 2 SSW ELKDALE 40.01N 105.89W
12/14/2019 M9.5 INCH GRAND CO COCORAHS
COCORAHS STATION CO-GR-68 TABERNASH 2.7 NW.
0700 AM SNOW 3 NNW PARSHALL 40.09N 106.20W
12/14/2019 M5.8 INCH GRAND CO COCORAHS
COCORAHS STATION CO-GR-52 PARSHALL 3.0 NNW.
0700 AM SNOW ROLLINSVILLE 39.92N 105.50W
12/14/2019 M3.7 INCH GILPIN CO COCORAHS
COCORAHS STATION CO-GL-23 ROLLINSVILLE 0.1
WNW.
0700 AM SNOW 1 NE BROOKVALE 39.64N 105.41W
12/14/2019 M0.2 INCH CLEAR CREEK CO COCORAHS
COCORAHS STATION CO-CC-2 EVERGREEN 5 W.
0700 AM SNOW 2 SSW BROOKVALE 39.61N 105.44W
12/14/2019 M0.6 INCH CLEAR CREEK CO COCORAHS
COCORAHS STATION CO-CC-1 EVERGREEN 6.5 WSW.
0700 AM SNOW 3 NNE PINECLIFFE 39.97N 105.40W
12/14/2019 M1.3 INCH BOULDER CO COCORAHS
COCORAHS STATION CO-BO-57 NEDERLAND 5.8 E.
0700 AM SNOW 2 SW BOULDER 40.00N 105.28W
12/14/2019 M0.2 INCH BOULDER CO COCORAHS
COCORAHS STATION CO-BO-514 BOULDER 2.4 SW.
0700 AM SNOW NEDERLAND 39.97N 105.51W
12/14/2019 M5.6 INCH BOULDER CO COCORAHS
COCORAHS STATION CO-BO-322 NEDERLAND 0.4
WNW.
0700 AM SNOW ASPEN SPRINGS 39.83N 105.48W
12/14/2019 M5.5 INCH GILPIN CO CO-OP OBSERVER
CO-OP OBSERVER STATION ASIC2 ASPEN SPRINGS.
0700 AM SNOW 1 NW HEENEY 39.87N 106.31W
12/14/2019 M6.2 INCH SUMMIT CO COCORAHS
COCORAHS STATION CO-SU-58 HEENEY 0.5 NW.
0700 AM SNOW 2 N HEENEY 39.90N 106.31W
12/14/2019 M5.5 INCH SUMMIT CO COCORAHS
COCORAHS STATION CO-SU-35 SILVERTHORNE 21
NW.
0700 AM SNOW 1 S HIGHLAND PARK 39.49N 105.52W
12/14/2019 M1.2 INCH PARK CO COCORAHS
COCORAHS STATION CO-PK-69 BAILEY 6.4 NNW.
0600 AM SNOW 3 SSE SILVER PLUME 39.66N 105.71W
12/14/2019 M5.4 INCH CLEAR CREEK CO CO-OP OBSERVER
CO-OP OBSERVER STATION GCRC2 GEORGETOWN 4 S.
&&Local storm report, Dec 14, 12:32 PM MST, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
1232 PM MST SAT DEC 14 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1232 PM HEAVY SNOW 9 SSE SPICER 40.35N 106.38W
12/14/2019 E21.6 INCH GRAND CO MESONET
ARAPAHO RIDGE SNOTEL
SNOWFALL BETWEEN 5 AM 12/12/2019 AND 11 AM 12/14/2019
ESTIMATED USING A 13.5 TO 1 SNOW-TO-LIQUID RATIO
1232 PM HEAVY SNOW 4 NNW LONGS PEAK 40.31N 105.64W
12/14/2019 E9.4 INCH LARIMER CO MESONET
BEAR LAKE SNOTEL
SNOWFALL BETWEEN 5 AM 12/12/2019 AND 11 AM 12/14/2019
ESTIMATED USING A 13.5 TO 1 SNOW-TO-LIQUID RATIO
1232 PM HEAVY SNOW 1 NNW BERTHOUD PASS 39.80N 105.78W
12/14/2019 E23.0 INCH GRAND CO MESONET
BERTHOUD SUMMIT SNOTEL
SNOWFALL BETWEEN 5 AM 12/12/2019 AND 11 AM 12/14/2019
ESTIMATED USING A 13.5 TO 1 SNOW-TO-LIQUID RATIO
1232 PM SNOW 7 NW RED FEATHER LAKES 40.89N 105.66W
12/14/2019 E2.7 INCH LARIMER CO MESONET
BLACK MOUNTAIN SNOTEL
SNOWFALL BETWEEN 5 AM 12/12/2019 AND 11 AM 12/14/2019
ESTIMATED USING A 13.5 TO 1 SNOW-TO-LIQUID RATIO
1232 PM HEAVY SNOW 3 WNW ALMA 39.30N 106.11W
12/14/2019 E17.5 INCH PARK CO MESONET
BUCKSKIN JOE SNOTEL
SNOWFALL BETWEEN 5 AM 12/12/2019 AND 11 AM 12/14/2019
ESTIMATED USING A 13.5 TO 1 SNOW-TO-LIQUID RATIO
1232 PM HEAVY SNOW 11 S RABBIT EARS PASS 40.23N 106.60W
12/14/2019 E17.6 INCH GRAND CO MESONET
BUFFALO PARK SNOTEL
SNOWFALL BETWEEN 5 AM 12/12/2019 AND 11 AM 12/14/2019
ESTIMATED USING A 13.5 TO 1 SNOW-TO-LIQUID RATIO
1232 PM SNOW 3 SW MEEKER PARK 40.21N 105.57W
12/14/2019 E5.4 INCH BOULDER CO MESONET
COPELAND LAKE SNOTEL
SNOWFALL BETWEEN 5 AM 12/12/2019 AND 11 AM 12/14/2019
ESTIMATED USING A 13.5 TO 1 SNOW-TO-LIQUID RATIO
1232 PM HEAVY SNOW 1 W COPPER MOUNTAIN 39.49N 106.17W
12/14/2019 E18.9 INCH SUMMIT CO MESONET
COPPER MOUNTAIN SNOTEL
SNOWFALL BETWEEN 5 AM 12/12/2019 AND 11 AM 12/14/2019
ESTIMATED USING A 13.5 TO 1 SNOW-TO-LIQUID RATIO
1232 PM HEAVY SNOW 9 E GLENDEVEY 40.81N 105.77W
12/14/2019 E6.8 INCH LARIMER CO MESONET
DEADMAN HILL SNOTEL
SNOWFALL BETWEEN 5 AM 12/12/2019 AND 11 AM 12/14/2019
ESTIMATED USING A 13.5 TO 1 SNOW-TO-LIQUID RATIO
1232 PM HEAVY SNOW 5 W GREEN MOUNTAIN RESE 39.86N 106.42W
12/14/2019 E16.2 INCH SUMMIT CO MESONET
ELLIOT RIDGE SNOTEL
SNOWFALL BETWEEN 5 AM 12/12/2019 AND 11 AM 12/14/2019
ESTIMATED USING A 13.5 TO 1 SNOW-TO-LIQUID RATIO
1232 PM HEAVY SNOW 5 WSW WINTER PARK 39.87N 105.87W
12/14/2019 E20.2 INCH GRAND CO MESONET
FOOL CREEK SNOTEL
SNOWFALL BETWEEN 5 AM 12/12/2019 AND 11 AM 12/14/2019
ESTIMATED USING A 13.5 TO 1 SNOW-TO-LIQUID RATIO
1232 PM HEAVY SNOW 1 NW CLIMAX 39.38N 106.20W
12/14/2019 E25.6 INCH SUMMIT CO MESONET
FREMONT PASS SNOTEL
SNOWFALL BETWEEN 5 AM 12/12/2019 AND 11 AM 12/14/2019
ESTIMATED USING A 13.5 TO 1 SNOW-TO-LIQUID RATIO
1232 PM HEAVY SNOW 1 SSE LOVELAND PASS 39.65N 105.87W
12/14/2019 E18.9 INCH SUMMIT CO MESONET
GRIZZLY PEAK SNOTEL
SNOWFALL BETWEEN 5 AM 12/12/2019 AND 11 AM 12/14/2019
ESTIMATED USING A 13.5 TO 1 SNOW-TO-LIQUID RATIO
1232 PM HEAVY SNOW 6 W ARAPAHOE PEAK 40.04N 105.75W
12/14/2019 E12.1 INCH GRAND CO MESONET
HIGH LONESOME SNOTEL
SNOWFALL BETWEEN 5 AM 12/12/2019 AND 11 AM 12/14/2019
ESTIMATED USING A 13.5 TO 1 SNOW-TO-LIQUID RATIO
1232 PM HEAVY SNOW 5 SSW BLUE RIVER 39.36N 106.06W
12/14/2019 E22.9 INCH SUMMIT CO MESONET
HOOSIER PASS SNOTEL
SNOWFALL BETWEEN 5 AM 12/12/2019 AND 11 AM 12/14/2019
ESTIMATED USING A 13.5 TO 1 SNOW-TO-LIQUID RATIO
1232 PM HEAVY SNOW 3 WNW PINGREE PARK 40.58N 105.63W
12/14/2019 E9.5 INCH LARIMER CO MESONET
HOURGLASS LAKE SNOTEL
SNOWFALL BETWEEN 5 AM 12/12/2019 AND 11 AM 12/14/2019
ESTIMATED USING A 13.5 TO 1 SNOW-TO-LIQUID RATIO
1232 PM HEAVY SNOW 5 WSW GUANELLA PASS 39.57N 105.80W
12/14/2019 E13.5 INCH CLEAR CREEK CO MESONET
JACKWHACKER GULCH SNOTEL
SNOWFALL BETWEEN 5 AM 12/12/2019 AND 11 AM 12/14/2019
ESTIMATED USING A 13.5 TO 1 SNOW-TO-LIQUID RATIO
1232 PM HEAVY SNOW 1 NNW CAMERON PASS 40.53N 105.89W
12/14/2019 E14.9 INCH LARIMER CO MESONET
JOE WRIGHT SNOTEL
SNOWFALL BETWEEN 5 AM 12/12/2019 AND 11 AM 12/14/2019
ESTIMATED USING A 13.5 TO 1 SNOW-TO-LIQUID RATIO
1232 PM HEAVY SNOW 5 W BERTHOUD FALLS 39.76N 105.91W
12/14/2019 E14.8 INCH GRAND CO MESONET
JONES PASS SNOTEL
SNOWFALL BETWEEN 5 AM 12/12/2019 AND 11 AM 12/14/2019
ESTIMATED USING A 13.5 TO 1 SNOW-TO-LIQUID RATIO
1232 PM HEAVY SNOW 1 SW ELDORA 39.94N 105.59W
12/14/2019 E16.2 INCH BOULDER CO MESONET
LAKE ELDORA SNOTEL
SNOWFALL BETWEEN 5 AM 12/12/2019 AND 11 AM 12/14/2019
ESTIMATED USING A 13.5 TO 1 SNOW-TO-LIQUID RATIO
1232 PM HEAVY SNOW 7 SSE CAMERON PASS 40.41N 105.82W
12/14/2019 E21.6 INCH GRAND CO MESONET
LAKE IRENE SNOTEL
SNOWFALL BETWEEN 5 AM 12/12/2019 AND 11 AM 12/14/2019
ESTIMATED USING A 13.5 TO 1 SNOW-TO-LIQUID RATIO
1232 PM HEAVY SNOW 6 E CAMERON PASS 40.51N 105.77W
12/14/2019 E10.8 INCH LARIMER CO MESONET
LONG DRAW RESERVOIR SNOTEL
SNOWFALL BETWEEN 5 AM 12/12/2019 AND 11 AM 12/14/2019
ESTIMATED USING A 13.5 TO 1 SNOW-TO-LIQUID RATIO
1232 PM HEAVY SNOW 1 WNW LOVELAND PASS 39.67N 105.90W
12/14/2019 E16.2 INCH CLEAR CREEK CO MESONET
LOVELAND BASIN SNOTEL
SNOWFALL BETWEEN 5 AM 12/12/2019 AND 11 AM 12/14/2019
ESTIMATED USING A 13.5 TO 1 SNOW-TO-LIQUID RATIO
1232 PM HEAVY SNOW 10 NNE SILVERTHORNE 39.80N 106.03W
12/14/2019 E12.2 INCH GRAND CO MESONET
MIDDLE FORK CAMP SNOTEL
SNOWFALL BETWEEN 5 AM 12/12/2019 AND 11 AM 12/14/2019
ESTIMATED USING A 13.5 TO 1 SNOW-TO-LIQUID RATIO
1232 PM HEAVY SNOW 9 SSE GOULD 40.40N 105.96W
12/14/2019 E13.5 INCH JACKSON CO MESONET
NEVER SUMMER SNOTEL
SNOWFALL BETWEEN 5 AM 12/12/2019 AND 11 AM 12/14/2019
ESTIMATED USING A 13.5 TO 1 SNOW-TO-LIQUID RATIO
1232 PM HEAVY SNOW 3 SW WARD 40.04N 105.54W
12/14/2019 E9.5 INCH BOULDER CO MESONET
NIWOT SNOTEL
SNOWFALL BETWEEN 5 AM 12/12/2019 AND 11 AM 12/14/2019
ESTIMATED USING A 13.5 TO 1 SNOW-TO-LIQUID RATIO
1232 PM HEAVY SNOW 8 SSE CAMERON PASS 40.40N 105.85W
12/14/2019 E12.2 INCH GRAND CO MESONET
PHANTOM VALLEY SNOTEL
SNOWFALL BETWEEN 5 AM 12/12/2019 AND 11 AM 12/14/2019
ESTIMATED USING A 13.5 TO 1 SNOW-TO-LIQUID RATIO
1232 PM SNOW 5 SSW GLENDEVEY 40.71N 106.01W
12/14/2019 E5.4 INCH JACKSON CO MESONET
RAWAH SNOTEL
SNOWFALL BETWEEN 5 AM 12/12/2019 AND 11 AM 12/14/2019
ESTIMATED USING A 13.5 TO 1 SNOW-TO-LIQUID RATIO
1232 PM HEAVY SNOW 8 NW GLENDEVEY 40.88N 106.05W
12/14/2019 E6.8 INCH LARIMER CO MESONET
ROACH SNOTEL
SNOWFALL BETWEEN 5 AM 12/12/2019 AND 11 AM 12/14/2019
ESTIMATED USING A 13.5 TO 1 SNOW-TO-LIQUID RATIO
1232 PM HEAVY SNOW 9 SE WESTON PASS 39.03N 106.08W
12/14/2019 E9.5 INCH PARK CO MESONET
ROUGH AND TUMBLE SNOTEL
SNOWFALL BETWEEN 5 AM 12/12/2019 AND 11 AM 12/14/2019
ESTIMATED USING A 13.5 TO 1 SNOW-TO-LIQUID RATIO
1232 PM HEAVY SNOW 3 NNE MOUNT AUDUBON 40.14N 105.59W
12/14/2019 E18.9 INCH BOULDER CO MESONET
SAWTOOTH SNOTEL
SNOWFALL BETWEEN 5 AM 12/12/2019 AND 11 AM 12/14/2019
ESTIMATED USING A 13.5 TO 1 SNOW-TO-LIQUID RATIO
1232 PM HEAVY SNOW 6 NW SILVERTHORNE 39.72N 106.16W
12/14/2019 E13.5 INCH SUMMIT CO MESONET
SUMMIT RANCH SNOTEL
SNOWFALL BETWEEN 5 AM 12/12/2019 AND 11 AM 12/14/2019
ESTIMATED USING A 13.5 TO 1 SNOW-TO-LIQUID RATIO
1232 PM HEAVY SNOW 3 S BRAINARD LAKE 40.03N 105.58W
12/14/2019 E12.2 INCH BOULDER CO MESONET
UNIVERSITY CAMP SNOTEL
SNOWFALL BETWEEN 5 AM 12/12/2019 AND 11 AM 12/14/2019
ESTIMATED USING A 13.5 TO 1 SNOW-TO-LIQUID RATIO
1232 PM SNOW 8 SSE RAND 40.35N 106.09W
12/14/2019 E5.4 INCH GRAND CO MESONET
WILLOW CREEK PASS SNOTEL
SNOWFALL BETWEEN 5 AM 12/12/2019 AND 11 AM 12/14/2019
ESTIMATED USING A 13.5 TO 1 SNOW-TO-LIQUID RATIO
1232 PM HEAVY SNOW 9 SE CAMERON PASS 40.43N 105.73W
12/14/2019 E17.5 INCH LARIMER CO MESONET
WILLOW PARK SNOTEL
SNOWFALL BETWEEN 5 AM 12/12/2019 AND 11 AM 12/14/2019
ESTIMATED USING A 13.5 TO 1 SNOW-TO-LIQUID RATIO
1232 PM HEAVY SNOW 4 SE MOUNT ZIRKEL 40.79N 106.60W
12/14/2019 E21.6 INCH JACKSON CO MESONET
ZIRKEL SNOTEL
SNOWFALL BETWEEN 5 AM 12/12/2019 AND 11 AM 12/14/2019
ESTIMATED USING A 13.5 TO 1 SNOW-TO-LIQUID RATIO
1232 PM HEAVY SNOW 4 S LONGS PEAK 40.20N 105.60W
12/14/2019 E9.5 INCH BOULDER CO MESONET
WILD BASIN SNOTEL
SNOWFALL BETWEEN 5 AM 12/12/2019 AND 11 AM 12/14/2019
ESTIMATED USING A 13.5 TO 1 SNOW-TO-LIQUID RATIO
1232 PM SNOW 1 NE ECHO LAKE 39.66N 105.59W
12/14/2019 E4.1 INCH CLEAR CREEK CO MESONET
ECHO LAKE SNOTEL
SNOWFALL BETWEEN 5 AM 12/12/2019 AND 11 AM 12/14/2019
ESTIMATED USING A 13.5 TO 1 SNOW-TO-LIQUID RATIO
1232 PM HEAVY SNOW 7 E BLUE RIVER 39.44N 105.91W
12/14/2019 E14.9 INCH PARK CO MESONET
MICHIGAN CREEK SNOTEL
SNOWFALL BETWEEN 5 AM 12/12/2019 AND 11 AM 12/14/2019
ESTIMATED USING A 13.5 TO 1 SNOW-TO-LIQUID RATIO
&&Local storm report, Dec 14, 12:33 PM MST, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
1233 PM MST SAT DEC 14 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1233 PM HEAVY SNOW 1 NNE RABBIT EARS PASS 40.39N 106.60W
12/14/2019 E31.1 INCH JACKSON CO MESONET
COLUMBINE SNOTEL
SNOWFALL BETWEEN 5 AM 12/12/2019 AND 10 AM 12/14/2019
ESTIMATED USING A 13.5 TO 1 SNOW-TO-LIQUID RATIO
1233 PM HEAVY SNOW 5 WSW GRAND LAKE 40.23N 105.92W
12/14/2019 E9.4 INCH GRAND CO MESONET
STILLWATER CREEK SNOTEL
SNOWFALL BETWEEN 5 AM 12/12/2019 AND 10 AM 12/14/2019
ESTIMATED USING A 13.5 TO 1 SNOW-TO-LIQUID RATIOLocal storm report, Dec 14, 2:13 PM MST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
213 PM MST SAT DEC 14 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM SNOW WELLINGTON 40.70N 105.01W
12/14/2019 M2.8 INCH LARIMER CO PUBLIC
&&The office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 14, 1:49 PM MST | Snow Squall Warning | BOU | Larimer, Morgan, Weld | 56 min |
| Dec 14, 2:38 PM MST | Winter Weather Advisory | BOU | Park | 19 hr |
Nearby
Snow Squall Warnings in Colorado, 2019Every snow squall warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.